MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 150D2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As the defect reported was not observed in the defective unit and the units from the archives of samples were free of defects, it was not possible to determine the root cause of the claimed defect.
 
Event or Problem Description
Patient presented for 5-fu infuser pump disconnection.Patient reported he noticed the pump was leaking shortly before presenting for the appointment.Upon inspection, the pump and medication carrier did have white residue and the pump appeared empty.The patient was exposed to chemo via the skin and clothing.No adverse events have been reported by the patient due to exposure.The leaking appears to have occured where the drug is added to the infuser.The manufacturer is sending a return package to do a full evaluation of the pump.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7057132
Report Number9611707-2017-00003
Device Sequence Number19028154
Product Code MEB
UDI-Device Identifier08436020760068
UDI-Public08436020760068
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2019
Device Model Number150D2
Device Catalogue NumberL25915-150D2-USA
Device Lot Number171224L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2017
Initial Report FDA Received Date11/23/2017
Patient Sequence Number1
Patient Age67 YR